# SDR CA131202008

- Difficulty date: November 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOTS REPORTED THE AUTOFEATHER FAILED TO ARM AND ELECTED TO ABORT THE TAKEOFF AND TO RETURN TO THE GATE. TROUBLESHOOTING IS ONGOING.  FDR DATA WAS REQUESTED.
